# SDR 2003FA0000583

- Difficulty date: May 5, 2003
- Submitted: June 3, 2003
- Operation: General aviation
- Aircraft: N73017
- Make and model: Cessna 140
- Aircraft serial: 10222
- Engine: Cont O200*
- System (JASC): 7931 · Engine Oil Pressure
- Part: Line
- Part number: 040010629
- Condition: Corroded
- Location: Oil Press Ind
- Part time: 3,861 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE OIL INDICATOR LINE WAS WORN COMPLETELY THROUGH.  THE CIRCUMSTANCES UNDER WHICH IT OCCURED, WAS DURING FLIGHT.  PROBABLE CAUSE:  OLD AND CORRODED.  RECOMMENDATION TO PREVENT RECURRENCE:  CLOSER INSPECTIONS OF ENGINE, AND ENGINE PARTS/ COMPONENTS.
